# SDR GAIA9602

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Part time: 45,123 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHA FERRY FLT NR 562 - LRD-DFW - ON APPROACH TO DFW, AFTER EXTENDING THE LANDING GEAR THE LEFT MAIN GEAR DOWN AND LOCKED GREEN LIGHT WOULD NOT COME ON.  ABNORMAL PROCEDURES WERE FOLLOWED TO EXTEND THE LANDING GEAR AND AN EMERGENCY WAS DECLARED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED A BROKEN WIRE ON THE LEFT MLG DOWN LOCK SWITCH CONNECTOR.  REPAIRED WIRE AND OPS CHECKED SYSTEM PER DC9 MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
